# SDR AALA20160113003

- Difficulty date: December 31, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 50,689 hours, 24,481 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 860909000000
- Part serial: 04110043
- Condition: Faulty
- Location: Galley
- Part time: 11,860 hours, 5,811 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING FLIGHT A STRONG ELEC SMELL WAS REPORTED IN THE 1ST CLASS, FWD GALLEY & COCKPIT AREAS.  FOUND 1ST CLASS OVEN EMITTING STRONG ELEC ODOR.  R & R OVEN IAW AMM 25-39-03.  OPERATIONAL CHECKED NORMAL.
